# SDR DHL2006754513

- Difficulty date: June 4, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N754DH
- Make and model: Boeing 727223
- Aircraft serial: 22008
- Aircraft time: 61,652 hours, 30,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: CBB3825
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FABRICATION OF P/N CBB3825 PLENUM PLATE, B727.  COMPLIED WITH ASTAR JOB CARD REV IR DATED 06/01/2006.
